# SDR ZW0A0109203

- Difficulty date: September 24, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FLOOR SEAT TRACK NUMBER 1 FROM STA 1136 TO 1218 HAD CORROSION.  REPLACED SEAT TRACK SECTION FROM STA 1136 TO 1218 WITH NEW TRACK PER SRM 53-05, FIG 4F.
